MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; LATEX FREE IV START KIT

Centurion Medical Products, LP CENTURION; LATEX FREE IV START KIT
Catalog Number IVS3145A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "nurses notified us that they have been experiencing intermittent issues with the valve piece in our iv start kits.They have experienced intermittent leaking at the valve site/hub despite being properly connected to the extension set and tubing.".
 
Additional Manufacturer Narrative
The customer reported intermittent issues with the valve piece in iv start kits and intermittent leaking at the valve site/hub despite being properly connected to the extension set and tubing.Medline received no sample or photo; reviewed finished good production records, which identified no nonconformances related to the connector during first article, in-process, or case packaging inspections, and reviewed trending with 0 additional reported complaints for this issue for the account or component in the past 6 months.Since a sample or picture of the leaking connector was not available, the investigation was limited, the reported issue was unconfirmed, and a root cause cannot be positively identified; the vendor also stated that due to no sample being received, an investigation could not be performed and a root cause could not be determined.The vendor device history record was reviewed with no quality notifications issued for the failure mode reported by the customer during the production build, no corrective actions were implemented, and the vendor will continue to monitor for trending on this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
LATEX FREE IV START KIT
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
kim evangelista
301 catrell drive
howell, MI 48843
MDR Report Key50884063
Report Number1824619-2026-00099
Device Sequence Number9939349
Product Code LRS
UDI-Device Identifier00653160357547
UDI-Public00653160357547
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIVS3145A
Device Lot Number2023122190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown